# SDR UALA2008112006591

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1520, STR 26L FRAME DENTED AT INBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED FRAME SECTION AND INSTALLED DOUBLER REPAIR.
